Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Weighted capacity and the Choquet integral


Author: David R. Adams
Journal: Proc. Amer. Math. Soc. 102 (1988), 879-887
MSC: Primary 31B15; Secondary 35J99
MathSciNet review: 934860
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The capacity set function that is naturally associated with a linear second-order elliptic partial differential operator in divergence form is related to the concept of the Choquet integral of a weight function with respect to Newtonian capacity. The weight function comes from the coefficients of the differential operator. This idea is reminiscent of the Radon-Nikodym Theorem, but now for capacities instead of measures.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31B15, 35J99

Retrieve articles in all journals with MSC: 31B15, 35J99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0934860-7
Article copyright: © Copyright 1988 American Mathematical Society